# SDR 96ZZZM1220

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17010
- Make and model: Boeing 747143
- Aircraft serial: 19729
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CDG  - DURING CRUISE SHUT DOWN NR 4 ENGINE, S/N 4266, DUE TO LOW OIL PRESSURE.  FOUND ANGLE GEARBOX AND ACCESSORY GEARBOX CHIP DETECTORS WITH METAL PARTICLES.  REPLACED ENGINE AND THEN ENGINE OPERATION CHECKED NORMAL.  ENGINE TOTAL TIME 55,441, TOTAL CYCLES 13,504.
